No image

Moa Apagodu


Doctor of Philosophy in Mathematics, Rutgers University, NJ, May 2006.

Dissertation Advisor : Doron Zeilberger

Master of Science in Mathematics, Temple University, PA, May 2001.

Advanced Diploma in Mathematics, ICTP {The Abdus Salam International Center for Theoretical Physics} Italy, August 1996.

Master of Science in Mathematics, Addis Ababa University, Ethiopia, June 1994.

Bachelor of Science in Mathematics, Addis Ababa University, Ethiopia, June 1990.



Enumerative and Algebraic Combinatorics, Hypergeometric Series and Generalizations, Symbolic Computation, and Combinatorial Number Theory



  1. Using the “Freshman’s Dream” to Prove Combinatorial Congruences
    (with D. Zeilberger), The American Mathematical Monthly, v. 124
    No. 7 (Aug.-Sept. 2017), 597-608.
  2. Analysis of the gift exchange problem (with David Applegate, Neil
    J. A. Sloane, and Doron Zeilberger), Electronic J. of Combinatorics,
    Volume 24(3), paper P3.9(2017).
  3. Searching for Strange Hypergeometric Identities by Sheer Brute Force
    (with D. Zeilberger), Integers, 8(2008), A36.
  4. FIVE Applications of Wilf-Zeilberger Theory to Enumeration and
    Probability (with D. Zeilberger), Computer Algebra 2006, Latest Ad-
    vances in Symbolic Algorithms”, World Scienticfic, Aug. 2007.
  5. Multi-Variable Zeilberger and Almkvist-Zeilberger Algorithms and
    the Sharpening of Wilf-Zeilberger, (with D. Zeilberger), Adv. Appl.
    Math. 37(2006)(Special Regev issue), 139-152.
  6. Innite families of accelerating series for some classical constants us-
    ing the MWZ Method, J. of Discrete Mathematics and Theoretical
    Computer Sciences, vol 7 no 1 (2005), pp. 11-24.
  7. Sharp Upper Bounds for the Orders of The Recurrences Outputted
    by the Zeilberger and q-Zeilberger Algorithms, (with D. Zeilberger),
    J. Symb. Computation, 39 (2005), 201-207.
  8. Series Evaluations of a Quartic Integrals, Ramanujan J., 24 (2011),
  9. Some nice sums are almost as nice if you turn them upside down, J.
    Combinatorics and Number Theory (with D. Zeilberger), Volume 2
    (2010), issue 1, Paper Number 5.